MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Intermittent Continuity (1121); Failure to Deliver Energy (1211)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 2026-feb-05 (b)(6) (con): information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was patient reported that they have been unable to feel any stimulation and experiencing pain since monday or tuesday of his week.Patient confirmed the stimulation is on.Patient stated that when the implant battery is at 100%, it typically lasts for more than one week.Patient confirmed controller battery at 50% and implant battery at 60%.Agent had the patient to check the programs they have.Patient mentioned having group a and b; current therapy group is set to group b.Agent walked the patient through adjusting stimulation intensity.Patient reported intensity was at 1.0; patient increased the intensity to 3.6 and reported feeling stimulation in back, lower back, hips, and legs.Patient stated they felt better after adjustment.Patient reported stimulation intensity returned to 1.0 and can't feel anything.Patient now reports feeling stimulation only in the back.The issue was not resolved.Agent redirected the patient to hcp for further assistance.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24292311
Report Number3004209178-2026-02084
Device Sequence Number15809120
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)211214
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2021
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/09/2026
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale